# SDR IPXA2024090367556

- Difficulty date: August 8, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,552 hours, 18,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RCB WALL AERA FLOOR PANEL # WSP0785-502 HAS POSSABLE CORROSION UNDER MYLAR AT STA 495.000 BETWEEN FITTING # 3 & 4.  LOCATED AND DRILLED FLOOR PNL #WSP0785-502 AT RCB WALL AREA REF MD11 SRM 5131-01.
